# SDR YENA20150812341

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 59,428 hours, 22,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CABIN FLOOR SUPPORT FROM FRAMES 68 - 70; Y1732 CORRODED.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
